MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
The following was reported to gore.On (b)(6) 2011, a patient underwent a treatment of abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.During the procedure, gore® excluder® aaa trunk-ipsilateral leg endoprosthesis and contralateral leg endoprosthesis were implanted.The patient tolerated the procedure.On a routine follow-up, images (date is unknown) revealed proximal aortic neck enlargement and aneurysm enlargement (amount unknown).On (b)(6) 2019, two additional gore® excluder® aortic extender endoprostheses were implanted.The patient tolerated the procedure.(it was reported although the left renal artery was partially covered by the device, there was no obstruction of blood flow.) the physician stated that no endoleak was confirmed on the image of the contrast enhanced computed tomography (ct), however, the aneurysm enlargement was probably caused by an endoleak.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9504555
Report Number2953161-2019-00069
Device Sequence Number1541759
Product Code MIH
UDI-Device Identifier00733132610280
UDI-Public00733132610280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model NumberPXT281218
Device Catalogue NumberPXT281218
Device Lot Number7837475
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR